Doctor insights on:
Toradol And Nubain Shot In Buttocks Now Have Lump
Had toradol shot in butt cheek a few days ago. Now have pain in lower back, leg aND aron d injection site. Is this normal?
I had lipo, tummytuck, fat transfer and breast augmentation. I am having sharp pain in my legs and my buttox. I was prescribed supradol for pain( i been out since yesterday) and EVOCS levofloxacino which is for antibiotics. extreme pain in legs?
Have been getting muscle spasms/jerking in both arms since starting Cefepime injection in PICC line. What should I do?
Your age?: We need to know your age. Please put it in your public profile. We cannot answer questions from minors. Knowing your country or state helps, too. Age, location, and gender, can affect our answer, since some conditions are more likely in different places or in different age groups. Be honest! You expect if of us, and we expect it of you! ...Read more
I got an left lumbar epidural steroid injection in my back yesterday and today the injection site has become itchy and painful. ?
Inform the doctor: who performed it, right away. Early detection prevents complication. ...Read more
I was given a painkiller injection in my right buttock and next day am having severe burning nerve pain on outside right thigh now for last 5 days ?
See below: This problem can only be solved by seeing your doctor and being evaluated face-to-face. After a thorough examination, your doctor should be able to tell you what's wrong and what to do about it. ...Read more
I received a steriod injection 2 weeks ago. Since then, I have been in intermittent pain and have severe swelling at injection site. What is wrong?
Have it checked: Could be an infection locally, or a fluid collection (the medicine carrier was not properly absorbed), or possibly a local reaction. All should be evaluated by a dr. ...Read more
For a while I have right side stomach pain.I'm b12 defience. I get injections.stinging and trobbing.doctor said it's muscle pain.he felt all the area.
Where injected?: What part of your body do you get your injections? ...Read more
I had an intramuscular injection of voltaren, (diclofenac) it bruised and swelled then i have lump under the skin at the site of injection for 2 months,treatment?
See details: See the doc who gave you the injection. ...Read more
I have just given nebido inter muscular injection in my top right hand side buttock as inserting needle my leg spasms, have I hit a nerve?
Depends: The doctor who answered your question is correct w/ exception. If the injection were what is called "transforaminal" and was at the level of the 3rd spinal nerve on that side and no "caine" was used in the epidural space, these symptoms could occor and would not be unexpected. ...Read moreSee 3 more doctor answers
I received a shot of toradol 3 hrs ago in er and now my hand and wrists hurt really bad side affect?
Can a shot be given wrong? After a shot, about 6 days, I still have pain that runs the same side leg, and now my spaine til my neck.
Yes: But you could be having a reaction to what ever was in the shot. It sounds like you a shot in buttocks perhaps? Sciatic nerve on that side may be involved. You can develop an infection? Call you doctor and tell them what is going on. They will probably want to see you. ...Read more
I have been suffering from quite a bit of pain in my right buttock since last Friday after receiving an IM injection there.
Possibilities: Any time the skin is penetrated, there is a chance that infection can develop. We are trained to use care to minimize this risk, but it can still occur sometimes. Assuming the injection was properly placed (the upper-outer quadrant of the buttock) the remaining possibilities include (1) local irritation from the medication itself and (2) infection. Heat and redness indicate infection. ...Read more
I received a tordol shot in my right buttocks about two weeks ago. There has been a mass at the injection site. Still slightly tender. Normal?
Needs to be seen: may have gotten infected at injection site. ...Read more
On the 4th I had a headache injection I got a lump at the injection site with redness a week later I got right side belly pain and vomit are connected
I got injected with cortisone in my right bursa where the knee is. It's been 5-6 hours since and now I have a lot of pain in my patellar tendon. ?
For 11 yrs I have had severe burning pain in left shoulder. Doctors say it is muscle spasm. Licodacane shots have been the only help.
Very possible: Yes, there have been reported cases of injection site pain and irritation with flexeril (cyclobenzaprine hcl). You can try using an ice pack over the sore site but, if you get progressive pain, redness, swelling, or fever see your doc as infections also do happen after deep im injections. ...Read more
I had dental work earlier I received 5 injections of Novocain (procaine) was still painful. Hours later I still have weakness and numbing in my right arm and leg?
See medical doctor: Dental local anesthetic injections DO NOT cause weakness and numbing of arms and legs. Something else is going on. It might be anxiety or another medical condition, but what you describe is not directly caused by the injections you had. Please call your medical doctor for an evaluation ASAP. ...Read moreSee 3 more doctor answers
Lipoma upper right arm and for the past two days I've been getting pain on the side of my arm but i also had a IV that went by heart port i think hurts?
- Talk to a doctor live online for free
- Toradol shot for migraine
- I bit my lip and now i have a lump
- I bit my tongue and now i have a lump
- Ask a doctor a question free online
- Toradol shot with aleve
- Toradol and nubain shot now i have a big knot
- I bit my tongue and now i have a lump
- Lump under toradol shot injection site
- Talk to a orthopedic surgeon online for free